Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Chronic constipation after taking medication. Now feeling full. How do I know if it is severe?

I have had chronic constipation do to medication for a few years. Now I have been having real trouble going for the last few weeks. Dr. gave s stool softener. Took it a few days, and still only had a few small movements in a week. Also tried a gentle laxative now for 3 days and havent went. Have only been eating a small meal a day cause i am afraid. No pain just feel full. how do I know if it is severe?
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

As long as the tests you ran did not resulted serious problems, there is no need to worry. Focus on relieving constipation to get bloatness relieved.

Please be patient as it will take some time before the treatment you are taking could give results.

I suggest to eat often and small portions but do not skip meals as it will worsen constipation.

If no improvement within a month, can do colonoscopy.

All the best!

Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor